Journal of Differential Geometry

Compactifying coverings of closed 3-manifolds

Joel Hass, Hyam Rubinstein, and Peter Scott

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 30, Number 3 (1989), 817-832.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443831

Digital Object Identifier
doi:10.4310/jdg/1214443831

Mathematical Reviews number (MathSciNet)
MR1021374

Zentralblatt MATH identifier
0693.57011

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Hass, Joel; Rubinstein, Hyam; Scott, Peter. Compactifying coverings of closed 3-manifolds. J. Differential Geom. 30 (1989), no. 3, 817--832. doi:10.4310/jdg/1214443831. https://projecteuclid.org/euclid.jdg/1214443831.


Export citation